Abelian varieties in W d r (C) and points of bounded degree on algebraic curves
Compositio Mathematica, Volume 88 (1993) no. 3, pp. 235-249.
@article{CM_1993__88_3_235_0,
     author = {Debarre, Olivier and Fahlaoui, Rachid},
     title = {Abelian varieties in $W^r_d(C)$ and points of bounded degree on algebraic curves},
     journal = {Compositio Mathematica},
     pages = {235--249},
     publisher = {Kluwer Academic Publishers},
     volume = {88},
     number = {3},
     year = {1993},
     mrnumber = {1241949},
     zbl = {0808.14025},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1993__88_3_235_0/}
}
TY  - JOUR
AU  - Debarre, Olivier
AU  - Fahlaoui, Rachid
TI  - Abelian varieties in $W^r_d(C)$ and points of bounded degree on algebraic curves
JO  - Compositio Mathematica
PY  - 1993
SP  - 235
EP  - 249
VL  - 88
IS  - 3
PB  - Kluwer Academic Publishers
UR  - http://archive.numdam.org/item/CM_1993__88_3_235_0/
LA  - en
ID  - CM_1993__88_3_235_0
ER  - 
%0 Journal Article
%A Debarre, Olivier
%A Fahlaoui, Rachid
%T Abelian varieties in $W^r_d(C)$ and points of bounded degree on algebraic curves
%J Compositio Mathematica
%D 1993
%P 235-249
%V 88
%N 3
%I Kluwer Academic Publishers
%U http://archive.numdam.org/item/CM_1993__88_3_235_0/
%G en
%F CM_1993__88_3_235_0
Debarre, Olivier; Fahlaoui, Rachid. Abelian varieties in $W^r_d(C)$ and points of bounded degree on algebraic curves. Compositio Mathematica, Volume 88 (1993) no. 3, pp. 235-249. http://archive.numdam.org/item/CM_1993__88_3_235_0/

[A1] D. Abramovich, Subvarieties of Abelian Varieties and of Jacobians of Curves. Thesis, Harvard University (1991).

[A2] D. Abramovich, Addendum to Subvarieties of Abelian Varieties and of Jacobians of Curves. Unpublished.

[AH] D. Abramovich and J. Harris, Abelian varieties and curves in W d(C). Comp. Math. 78 (1991), 227-238. | Numdam | MR | Zbl

[ACGH] E. Arbarello, M. Cornalba, P. Griffiths, and J. Harris, Geometry of Algebraic curves. I. Grundlehren 267 (1985), Springer Verlag. | Zbl

[F] G. Faltings, Diophantine approximation on abelian varieties. Ann. of Math. 133 (1991), 549-576. | MR | Zbl

[GL] M. Green and R. Lazarsfeld, Special divisors on curves on a K3 surface. Invent. Math. 89 (1987), 357-370. | MR | Zbl

[M1] S. Mori, The endomorphism ring of some abelian varieties. Japan J. of Math. 2 (1976), 109-130. | MR | Zbl

[M2] S. Mori, The endomorphism ring of some abelian varieties, II. Japan J. of Math. 3 (1977), 105-109. | MR | Zbl

[Mu] D. Mumford, Prym varieties, I. In Contributions to Analysis. Academic Press, 1974. | MR | Zbl

[R1] I. Reider, Vector Bundles of Rank 2 and Linear Systems on Algebraic Surfaces. Ann. of Math. 127 (1988), 309-316. | MR | Zbl

[R2] I. Reider, Some applications of Bogomolov's Theorem. In Problems in the theory of surfaces and their classification, Symposia Mathematica XXXII, Academic Press, 1991. | MR | Zbl